RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 121–145 (Mi aa209)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Normal forms of distribution germs with a fixed segment of the growth vector

M. Ya. Zhitomirskii

Khar'kov Institute of Radioelectronics

Full text: PDF file (1291 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1043–1065

Bibliographic databases:

Received: 23.06.1989

Citation: M. Ya. Zhitomirskii, “Normal forms of distribution germs with a fixed segment of the growth vector”, Algebra i Analiz, 2:5 (1990), 121–145; Leningrad Math. J., 2:5 (1991), 1043–1065

Citation in format AMSBIB
\Bibitem{Zhi90}
\by M.~Ya.~Zhitomirskii
\paper Normal forms of distribution germs with a~fixed segment of the growth vector
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 121--145
\mathnet{http://mi.mathnet.ru/aa209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086448}
\zmath{https://zbmath.org/?q=an:0723.58003|0732.58004}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1043--1065


Linking options:
  • http://mi.mathnet.ru/eng/aa209
  • http://mi.mathnet.ru/eng/aa/v2/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. P. Kokhas', “Jet Invariants of Nonholonomic Distributions”, Funct. Anal. Appl., 28:3 (1994), 208–211  mathnet  crossref  mathscinet  zmath  isi
    3. Proc. Steklov Inst. Math., 236 (2002), 478–489  mathnet  mathscinet  zmath
  • Алгебра и анализ
    Number of views:
    This page:194
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020